Systems of uniformization equations and hyperelliptic integrals (Q550588): Difference between revisions
From MaRDI portal
Set OpenAlex properties. |
ReferenceBot (talk | contribs) Changed an Item |
||
Property / cites work | |||
Property / cites work: Generating Systems for Finite Irreducible Complex Reflection Groups / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q4693736 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q3346401 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q3961117 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q5465215 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q2731884 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: A classification of weighted homogeneous Saito free divisors / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Finite Unitary Reflection Groups / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: The microlocal structure of weighted homogeneous polynomials associated with the Coxeter systems / rank | |||
Normal rank |
Revision as of 06:15, 4 July 2024
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Systems of uniformization equations and hyperelliptic integrals |
scientific article |
Statements
Systems of uniformization equations and hyperelliptic integrals (English)
0 references
12 July 2011
0 references
\textit{K. Saito} introduced the notion of the so-called Saito free divisors and systems of uniformization equations with respect to them [``On the uniformization of complements of discriminant loci'', RIMS, Kokyuroku 287, 117--137 (1977)]. The geometric background of the theory of Saito free divisors and uniformization equations is the theory on versal deformations of isolated hypersurface singularities. The aim of the paper is to construct solutions of systems of uniformization equations with respect to Saito free divisors which have solutions expressed in terms of hyperelliptic integrals. There are two such divisors. Both are hypersurfaces in three-space defined by weighted homogeneous polynomials. One is constructed by the discriminant of a dihedral group; the other is the discriminant of a reflection group. It is proved that in both cases, one of the solutions is given by a hyperelliptic integral.
0 references
free divisors
0 references
uniformization equation
0 references
hyperelliptic integral
0 references
quasihomogeneous singularity
0 references